Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extreme points and unicity of extremum problems in H1 on polydiscs

Morisuke Hasumi

Vol. 44 (1973), No. 2, 523–535
Abstract

In his recent work, K. Yabuta tries to extend the classical results of deLeeuw and Rudin on extreme points and extremum problems in the Hardy class H1 on the unit disc to the n-dimensional case. In this paper, it is shown that simple induction arguments provide some extension of the results as well as simplification of the arguments in Yabuta’s work.

Mathematical Subject Classification 2000
Primary: 32A30
Milestones
Received: 29 October 1971
Revised: 23 December 1971
Published: 1 February 1973
Authors
Morisuke Hasumi